Results 1 to 3 of 3
  1. #1
    Exxoecs is offline New Member
    Join Date
    Aug 2020
    Posts
    3

    HCG makes me feel worse?

    Hey guys, just began my first cycle of 500mg test e. Took my first hcg shot 250 IU yesterday and strangely felt a little "down" and tired and a slight headache shortly after taking it. Ive read that some people feel worse on HCG. Anyone experienced this? Main question is is it okay to cut out HCG and only run test or will I be missing out on anything important? Im planning on BnCing no Pct. Thanks a lot guys

  2. #2
    Test Monsterone's Avatar
    Test Monsterone is offline Anabolic Member
    Join Date
    Jun 2018
    Posts
    2,209
    Probably just a coincidence. 250 IU is nothing. Some take 2000 or more per shot.

  3. #3
    Exxoecs is offline New Member
    Join Date
    Aug 2020
    Posts
    3
    Thanks bud. Ill keep taking it then

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •